The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness of the Dyer-Lashof operations

Author: James E. McClure
Journal: Proc. Amer. Math. Soc. 101 (1987), 358-362
MSC: Primary 55S12; Secondary 55P47
MathSciNet review: 902556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that the Steenrod operations are uniquely determined by certain of their properties, namely stability, the Cartan formula, and the unstable property. In this note we give a similar characterization of Dyer-Lashof operations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S12, 55P47

Retrieve articles in all journals with MSC: 55S12, 55P47

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society